# SDR DALA2018022301200

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FRAME BS 947, BETWEEN STRINGERS 18R & 21R IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE FRAME IAW SRM 51-40-02, AND DWG 147A1047, REV A.
